Could serotonin syndrome, in any way, contribute to the chances of central nervous system problems such as leukemia?
Two months ago I had serotonin syndrome from taking an SSRI with an MAOI. The SSRI was prescribed by a psychologist and the MAOI was taken to enhance the effects of the drug Dimethyltryptamine. This undoubtedly very stupid and life threatening decision was made in ignorance of the now obvious outcome. What I am worried about now is unusual bruising and other leukemia symptoms. I am going to the doctor for blood tests soon but want to ask this first autonomously. I am 19 now and had mono when I was 15. My brother was diagnosed with large b cell CNS non-Hodgkin lymphoma when he was 20 and I have a cousin with leukemia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.